# SDR DALA2016031602614

- Difficulty date: March 15, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N987DN
- Make and model: Boeing 717-200
- Aircraft serial: 55064
- Aircraft time: 31,529 hours, 31,500 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOOR PANEL 211AJF IS DAMAGED.  CUTOUT DAMAGED AREA ON FLOOR PANEL NR 211AJF DIM. 2.1250" X 3" IAW SRM 53-10-50 REPAIR 1. FABRICATED REPAIR DOUBLER DIM. 4.3750" X 3.5" X .032", AND FILLER DIM. 2.1250" X 3" X .025", AND INSTALLED REPAIR PARTS IAW SRM 53-10-50, REPAIR 1.
